# SDR HNAA2021062100266

- Difficulty date: June 20, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 38,442 hours, 34,758 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL FROM PACK 1 WHEN DOORS CLOSED.  SMELL DISAPPATED WHEN PACK 1 TURNED OFF.- THIS DISCREPANCY IS ON LP 240083 SEQ 1 BUT MERLIN SAYS IT IS ALREADY USED.  VERIFIED IT AND THAT IS WHY THIS IS LISTED AS SEQ 4.   MX RAN PACK 1 WITH CREW. NO DEFECTS OBSERVED. AIRCRAFT OK FOR SERVICE.
